advertisement
Question
Posted by: Mel23 | 2009-09-01

Nausea, Dizzyness and Tiredness

I had a miscarrage about 1 week ago. The doctor diagnosed a anaemia condition yesterday after a blood test. He prescribe Autrin Capsules and said it would take amout 3 weeks before I see any change. I am struggeling with Nausea very much. Is it normal for people with Anaemia? Is it possible that I maybe have Cancer? I have a red blood cell count of 11.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mel23
Autrin can make you nauseous due to the high iron content. Something like a bleeding peptic ulcer can cause nausea and anemia (do you have any stomach pain?) but the nausea can also be due to the pregnancy hormones that are still higher than normal?
Anemia does not cause nausea and although some people with cancer may develop anemia, it is not a sign of cancer.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lin | 2009-09-03

I also have aenemia. When I started taking the pills, I also felt funny. This passes as you get used to them.
Have been on it for 2 months now, and now I feel fine.
I do feel like hell though when I forget to take it.
I use Vital' s Iron Supplement as it contains other vitamins too.
Don' t know if this is what I was supposed to use, but the other iron tablets were too expensive

Reply to Lin
Posted by: Lin | 2009-09-03

I also have aenemia. When I started taking the pills, I also felt funny. This passes as you get used to them.
Have been on it for 2 months now, and now I feel fine.
I do feel like hell though when I forget to take it.
I use Vital' s Iron Supplement as it contains other vitamins too.
Don' t know if this is what I was supposed to use, but the other iron tablets were too expensive

Reply to Lin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement